# SDR A6WA200840109

- Difficulty date: February 14, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS BULKHEAD FS 280 LBL 9 FOUND CRACKED.  BULKHEAD REPAIR CARRIED OUT IAW REO 601R-53-11-171 REV D.  (M)
